# SDR 2004FA0000234

- Difficulty date: February 6, 2004
- Submitted: February 27, 2004
- Operation: General aviation
- Aircraft: N35G
- Make and model: Cessna R182
- Aircraft serial: R18201785
- Engine: Lyc O540*
- Propeller: Mcauly B2D34C218
- System (JASC): 6110 · Propeller Assembly
- Part: Plate
- Part number: C50462
- Condition: Cracked
- Location: Prop Bulkhead
- Part time: 144 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, THE BULKHEAD MOUNTING PLATES WERE FOUND CRACKED AND BROKEN AROUND THE HOLES THROUGH WHICH THE PROPELLER MOUNTING STUDS PASS.  THIS CONDITION IS FOUND VERY OFTEN AND THE PLATES REALLY NEED TO BE REDESIGNED TO NOT CRACK AS EASILY AS THEY DO NOW.  SHOULD THE CRACKS GO UNDETECTED, FAILURE OF THE SPINNER ASSEMBLY AND DAMAGE TO THE PROPELLER AND COWLING WILL RESULT. (WP07200403102)
